IEEE - Institute of Electrical and Electronics Engineers, Inc. - A sufficient condition for the stability of matrix polynomials

Author(s): P. Resende ; E. Kaszkurewicz
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 May 1989
Volume: 34
Page Count: 3
Page(s): 539 - 541
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/9.24207
Regular:

A sufficient condition is presented for the stability of the matrix polynomials based on algebraic properties of the matrix coefficients. The stability condition is derived from the Lyapunov... View More

Advertisement